# SDR CA151030007

- Difficulty date: October 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwc PW306A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) IAW ACFT MFG REPORT, DURING A TEST FLIGHT FOR AUTO PILOT SQUAWK, UPON SELECTING BOTH THROTTLES TO TAKEOFF POWER, THE CREW AND TECHS IMMEDIATELY SMELLED OIL COMING FROM THE ENVIRONMENTAL CONTROL SYS.  BY THE TIME THEY REACHED 1,000 THE ENTIRE CABIN AND COCKPIT WAS ENGULFED IN A CLOUD OF OIL MIST.  EMERGENCY WAS DECLARED AND THE ACFT RETURNED TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  NO DETAILS ON ENGINE CONDITION ARE AVAILABLE.  THE ENGINE WILL BE REPLACED.
